PANADOL COLD RELIEF PE 12S
$12.00
Place caplet(s) in mouth and swallow with water. Do not take with any other products containing Paracetamol and/or Phenylephrine or other medicines for the relief of cough and cold, congestion or blocked nose. Not recommended for children under the age of 12 years, except on the advice of a doctor. SINGAPORE
Place caplet(s) in mouth and swallow with water. Do not take with any other products containing Paracetamol and/or Phenylephrine or other medicines for the relief of cough and cold, congestion or blocked nose. Not recommended for children under the age of 12 years, except on the advice of a doctor. SINGAPORE